# SDR AU970738

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2R-T65
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T902
- Condition: Cracked
- Location: Rt Wing
- Component: Ayres
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LOWER SPAR CAP CRACKED FROM BOLT HOLE - CRACK LENGTH 3.048MM (0.120IN) - FOUND DURING MAGNETIC PARTICLE INSPECTION
